# SDR 2007UALA04309

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD JACK SCREW FWD JACKSCREW SUPPORT BRACKET INBOARD LWR RADIUS ABOVE BORE LUG CRACKED.   RT WING OTBD FLAP INBD JACK SCREW FWD JACK SCREW SUPPORT BRACKET INBD LOWER RADIUS ABOVE BORE LUG CRACKED.  REMOVED AND REPLACED FLAP JACKSCREW SUPPORT BRACKET.
